About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 139216, 9 pages
http://dx.doi.org/10.1155/2013/139216
Research Article

Analysis of Stochastic Delay Predator-Prey System with Impulsive Toxicant Input in Polluted Environments

School of Mathematical Science, Huaiyin Normal University, Huaian 223300, China

Received 21 June 2013; Revised 28 August 2013; Accepted 28 August 2013

Academic Editor: Massimiliano Ferrara

Copyright © 2013 Meng Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. G. Hallam, C. E. Clark, and R. R. Lassiter, “Effects of toxicants on populations: a qualitative approach—1. Equilibrium environmental exposure,” Ecological Modelling, vol. 18, no. 4, pp. 291–304, 1983. View at Scopus
  2. T. G. Hallam, C. E. Clark, and G. S. Jordan, “Effects of toxicants on populations: a qualitative approach—2. First order kinetics,” Journal of Mathematical Biology, vol. 18, no. 1, pp. 25–37, 1983. View at Scopus
  3. T. G. Hallam and J. T. De Luna, “Effects of toxicants on populations: a qualitative approach—3. Environmental and food chain pathways,” Journal of Theoretical Biology, vol. 109, no. 3, pp. 411–429, 1984. View at Scopus
  4. Z. E. Ma, G. R. Cui, and W. D. Wang, “Persistence and extinction of a population in a polluted environment,” Mathematical Biosciences, vol. 101, no. 1, pp. 75–97, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. H. I. Freedman and J. B. Shukla, “Models for the effect of toxicant in single-species and predator-prey systems,” Journal of Mathematical Biology, vol. 30, no. 1, pp. 15–30, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. L. Huaping and M. Zhien, “The threshold of survival for system of two species in a polluted environment,” Journal of Mathematical Biology, vol. 30, no. 1, pp. 49–61, 1991. View at Publisher · View at Google Scholar · View at MathSciNet
  7. M. Zhien, Z. Wengang, and L. Zhixue, “The thresholds of survival for an n-food chain model in a polluted environment,” Journal of Mathematical Analysis and Applications, vol. 210, no. 2, pp. 440–458, 1997. View at Publisher · View at Google Scholar · View at MathSciNet
  8. B. Buonomo, A. Di Liddo, and I. Sgura, “A diffusive-convective model for the dynamics of population-toxicant interactions: some analytical and numerical results,” Mathematical Biosciences, vol. 157, no. 1-2, pp. 37–64, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  9. P. Jinxiao, J. Zhen, and M. Zhien, “Thresholds of survival for an n-dimensional Volterra mutualistic system in a polluted environment,” Journal of Mathematical Analysis and Applications, vol. 252, no. 2, pp. 519–531, 2000. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Z. Li, Z. Shuai, and K. Wang, “Persistence and extinction of single population in a polluted environment,” Electronic Journal of Differential Equations, vol. 2004, no. 108, 1C5, 2004. View at Zentralblatt MATH · View at MathSciNet
  11. J. He and K. Wang, “The survival analysis for a population in a polluted environment,” Nonlinear Analysis. Real World Applications, vol. 10, no. 3, pp. 1555–1571, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. S. Sinha, O. P. Misra, and J. Dhar, “Modelling a predator-prey system with infected prey in polluted environment,” Applied Mathematical Modelling, vol. 34, no. 7, pp. 1861–1872, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. B. Liu, L. Chen, and Y. Zhang, “The effects of impulsive toxicant input on a population in a polluted environment,” Journal of Biological Systems, vol. 11, no. 3, pp. 265–274, 2003. View at Publisher · View at Google Scholar · View at Scopus
  14. B. Liu, Z. Teng, and L. Chen, “The effects of impulsive toxicant input on two-species Lotka-Volterra competition system,” International Journal of Information & Systems Sciences, vol. 1, no. 2, pp. 208–220, 2005. View at Zentralblatt MATH · View at MathSciNet
  15. X. Yang, Z. Jin, and Y. Xue, “Weak average persistence and extinction of a predator-prey system in a polluted environment with impulsive toxicant input,” Chaos, Solitons & Fractals, vol. 31, no. 3, pp. 726–735, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. F. Tao and B. Liu, “Dynamic behaviors of a single-species population model with birth pulses in a polluted environment,” The Rocky Mountain Journal of Mathematics, vol. 38, no. 5, pp. 1663–1684, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. B. Liu and L. Zhang, “Dynamics of a two-species Lotka-Volterra competition system in a polluted environment with pulse toxicant input,” Applied Mathematics and Computation, vol. 214, no. 1, pp. 155–162, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. S. Cai, “A stage-structured single species model with pulse input in a polluted environment,” Nonlinear Dynamics, vol. 57, no. 3, pp. 375–382, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. J. Jiao and L. Chen, “Dynamical analysis of a chemostat model with delayed response in growth and pulse input in polluted environment,” Journal of Mathematical Chemistry, vol. 46, no. 2, pp. 502–513, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. J. Jiao, W. Long, and L. Chen, “A single stage-structured population model with mature individuals in a polluted environment and pulse input of environmental toxin,” Nonlinear Analysis. Real World Applications, vol. 10, no. 5, pp. 3073–3081, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. X. Meng, Z. Li, and J. J. Nieto, “Dynamic analysis of Michaelis-Menten chemostat-type competition models with time delay and pulse in a polluted environment,” Journal of Mathematical Chemistry, vol. 47, no. 1, pp. 123–144, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. J. Jiao, K. Ye, and L. Chen, “Dynamical analysis of a five-dimensioned chemostat model with impulsive diffusion and pulse input environmental toxicant,” Chaos, Solitons & Fractals, vol. 44, no. 1–3, pp. 17–27, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. J. Jiao, S. Cai, and L. Chen, “Dynamics of the genic mutational rate on a population system with birth pulse and impulsive input toxins in polluted environment,” Journal of Applied Mathematics and Computing, vol. 40, no. 1-2, pp. 445–457, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  24. E. L. Johnston and M. J. Keough, “Field assessment of effects of timing and frequency of copper pulses on settlement of sessile marine invertebrates,” Marine Biology, vol. 137, no. 5-6, pp. 1017–1029, 2000. View at Publisher · View at Google Scholar · View at Scopus
  25. R. M. May, Stability and Complexity in Model Ecosystems, Princeton University Press, 2001.
  26. Y. Kuang, Delay Differential Equations with Applications in Population Dynamics, Academic Press, Boston, Mass, USA, 1993. View at MathSciNet
  27. J. R. Beddington and R. M. May, “Harvesting natural populations in a randomly fluctuating environment,” Science, vol. 197, no. 4302, pp. 463–465, 1977. View at Scopus
  28. R. Rudnicki and K. Pichór, “Influence of stochastic perturbation on prey-predator systems,” Mathematical Biosciences, vol. 206, no. 1, pp. 108–119, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  29. L.-C. Hung, “Stochastic delay population systems,” Applicable Analysis, vol. 88, no. 9, pp. 1303–1320, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  30. C. Zhu and G. Yin, “On hybrid competitive Lotka-Volterra ecosystems,” Nonlinear Analysis. Theory, Methods & Applications, vol. 71, no. 12, pp. e1370–e1379, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  31. M. Liu and K. Wang, “Persistence and extinction in stochastic non-autonomous logistic systems,” Journal of Mathematical Analysis and Applications, vol. 375, no. 2, pp. 443–457, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  32. M. Liu and K. Wang, “Stationary distribution, ergodicity and extinction of a stochastic generalized logistic system,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1980–1985, 2012.
  33. M. Liu, K. Wang, and Q. Wu, “Survival analysis of stochastic competitive models in a polluted environment and stochastic competitive exclusion principle,” Bulletin of Mathematical Biology, vol. 73, no. 9, pp. 1969–2012, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  34. M. Liu and K. Wang, “Persistence and extinction of a single-species population system in a polluted environment with random perturbations and impulsive toxicant input,” Chaos Solitons Fractals, vol. 45, pp. 1541–1550, 2012.
  35. M. Liu, H. Qiu, and K. Wang, “A remark on a stochastic predator-prey system with time delays,” Applied Mathematics Letters, vol. 26, no. 3, pp. 318–323, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  36. M. Liu and K. Wang, “Population dynamical behavior of Lotka-Volterra cooperative systems with random perturbations,” Discrete and Continuous Dynamical Systems A, vol. 33, no. 6, pp. 2495–2522, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  37. M. Liu and K. Wang, “Dynamics of a Leslie-Gower Holling-type II predator-prey system with Lévy jumps,” Nonlinear Analysis. Theory, Methods & Applications, vol. 85, pp. 204–213, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  38. M. Liu and K. Wang, “Analysis of a stochastic autonomous mutualism model,” Journal of Mathematical Analysis and Applications, vol. 402, no. 1, pp. 392–403, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  39. M. Liu and K. Wang, “Stochastic Lotka—Volterra systems with Lévy noise,” Journal of Mathematical Analysis and Applications, vol. 410, pp. 750–763, 2014.
  40. N. Ikeda and S. Watanabe, “A comparison theorem for solutions of stochastic differential equations and its applications,” Osaka Journal of Mathematics, vol. 14, no. 3, pp. 619–633, 1977. View at Zentralblatt MATH · View at MathSciNet
  41. P. E. Kloeden and T. Shardlow, “The Milstein scheme for stochastic delay differential equations without using anticipative calculus,” Stochastic Analysis and Applications, vol. 30, no. 2, pp. 181–202, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet